Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Going back on the pill - spotting

(5 Posts)
spinaltap Mon 26-Sep-11 14:11:27

Hi
I've gone back on the pill after a couple of years off having a baby. It's the same one I was on before (Microgynon), but I've had constant spotting all month, more like a very light period, and if anything it's getting worse not better. I've just finished my first packet and quite frankly am tempted not to go back on it after the week off.

Has anyone else had this? Did it stop after your period?

My skin has also got bad and it's been making me feel a bit queasy. All this to stop using condoms?! hmm

laptoplover Mon 26-Sep-11 16:43:15

Go back to the docs, you may be better on another pill...Your body has changed a lot since having a baby.

spinaltap Mon 26-Sep-11 18:32:40

Ugh what a pain. You're right though, it's definitely worth trying another one.

Cheers smile

banana87 Mon 26-Sep-11 18:35:14

Yes I had this after having my first baby. I tried about 3 different pills, same thing happened on each one so gave up confused. Sorry, I know thats not what you wanted to hear!

spinaltap Mon 26-Sep-11 21:30:41

I can see that happening to me! Hoping to persuade dh that in about 6 months' time we should try for baby no 2 so to be honest I can't be bothered to faff about with this too much.
Have you tried the implant instead? My doctor recommended it but one of the side effects can be spotting, which puts me off.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now